VIGRE at the University of Utah
High School:
Math Circle
State Math Contest
Summer High School Program

GRE Prep Course
Undergraduate Colloquium
Research Experience for Undergraduates

Qualifying Exam Problem Sessions
Graduate Fellowships

Internal Advisory
External Advisory
Outreach Advisory

Other Information:
Master Calendar
    04-05 AR

Publications by VIGRE Graduate Students

Matthew Clay
M. Clay, Contractibility of Deformation Spaces, submitted to Algebraic Geometry and Topology.

M. Clay, A Generalization of Culler's Theorem, submitted to Commentarii Mathematicia Helevici.
Stefanos Folias
S. E. Folias and P. C. Bressloff, Stimulus-locked waves and breathers in an excitatory neural network. Submitted (2005).

S. E. Folias and P. C. Bressloff, Breathing pulses in an excitatory neural network. SIAM J. Appl. Dyn. Syst. 3,: 378-407(2004). pdf

P. C. Bressloff and S. E. Folias, Front bifurcations in an excitatory neural network. SIAM J. Appl. Math. 65: 131-151 (2004). pdf

P. C. Bressloff, S. E. Folias, A. Pratt and Y-X Li, Oscillatory waves in inhomogeneous neural media. Phys. Rev. Lett. 91:178101 (2003). pdf
Robert Guy
R.D. Guy, Asymptotic analysis of PTT type closures for transient network models, J. Non-Newton. Fluid Mech., To Appear.

A.L. Fogelson and R.D. Guy, Platelet-wall interactions in continuum models of platelet thrombosis: Formulation and numerical solution, IMA J. Math. Appl. Med. Biol., 21: 293 - 334 (2004). pdf

R.D. Guy and A.L. Fogelson, Stability of approximate projection methods on cell-centered grids, J. Comp. Phys., To Appear.

R.D. Guy and A.L. Fogelson, Probabilistic modeling of platelet aggregation: Effects of activation time and receptor occupancy, J. Theor. Biol., Vol. 219, 33-53 (2002).
Greg Piepmeyer
R. A. Horn and G. G. Piepmeyer, Two applications of the theory of primary matrix functions, Linear Algebra and its Applications, Vol. 361, Number C, 99-106 (2004).
Matthew Rudd
A direct approach to Orlicz-Sobolev capacity, Nonlinear Analysis, TMA, 60, 129--148 (2005).

Solvability of nonautonomous variational inequalities in Banach spaces, Differential and Integral Equations, 17, 1093--112 (2004).

M. Rudd, Weak and strong solvability of parabolic variational inequalities in Banach spaces, to appear in the Journal of Evolution Equations. pdf

K. Schmitt and M. Rudd, Variational inequalities of elliptic and parabolic type, Taiwanese J. of Mathematics, Vol. 6, No. 3, 287-322, 2002. pdf
VIGRE2     VIGRE     Department of Mathematics     University of Utah     Content Disclaimer     Comments